# SDR CAL950408

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652673831
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 0238 - SFO - THE NR 2 ENGINE FIRE WARNING LIGHT AND BELL ACTIVATED AFTER TAKEOFF FROM SFO.  WHEN THE THROTTLE WAS REDUCED THE WARNING CEASED, BUT UPON INCREASING POWER THE WARNING WOULD ACTIVATE AGAIN.  THE AIRCRAFT WAS RETURNED TO SFO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE HIGH PRESSURE SUPPLY DUCT RUPTURED.  THE DUCT WAS REMOVED AND REPLACED.  THE NR 2 ENGINE WAS RUN AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  (W)
